# SDR SIMA200311301

- Difficulty date: April 21, 2003
- Submitted: July 11, 2003
- Operation: Air carrier
- Aircraft: N847AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145707
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 3631001007
- Part serial: 5024
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AMA - FLT 3733 - DURING DESCENT, CREW REPORTED A FLAP FAIL MESSAGE ON EICAS WHEN FLAPS WERE SELECTED TO NINE DEGREES.  FLAP INDICATOR SHOWED A YELLOW DASH AND ZERO FLAP MOVEMENT WAS CONFIRMED.  AN EMERGENCY WAS DECLARED AND AIRCRAFT WAS LANDED WITH NO FURTHER INCIDENTS.  MAINTENANCE REMOVED AND REPLACED THE FLAP ELECTRONIC CONTROL UNIT AND THE FLAP DRIVE MOTOR (P/N 3632501003 S/N 01867) IAW EMB MM.  OPERATIONAL CHECKS WERE GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
